Taylor formula on step two Carnot groups. (English) Zbl 1192.22005

The authors study the step-two Carnot groups and give an explicit representation of the Taylor formula. This research provides a tool to study analysis and geometric characteristics of functions defined on Carnot groups.


22E30 Analysis on real and complex Lie groups
26B05 Continuity and differentiation questions
26C05 Real polynomials: analytic properties, etc.
Full Text: DOI Euclid


[1] Arena, G. and Caruso, A.O.: Higher order calculus on step two Carnot groups and applications. Preprint , 2008.
[2] Bellaï che, A. and Risler, J-J.: Sub-Riemannian geometry . Progress in Mathematics 144 . Birkhäuser Verlag, Basel, 1996. · Zbl 0862.53031
[3] Bieske, T.: On \(\infty\)-harmonic functions on the Heisenberg group. Comm. Partial Differential Equations 27 (2002), no. 3-4, 727-761. · Zbl 1090.35063
[4] Bonfiglioli, A., Lanconelli, E. and Uguzzoni, F.: Stratified Lie groups and potential theory for their sub-Laplacians . Springer Monographs in Mathematics. Springer, Berlin, 2007. · Zbl 1128.43001
[5] Federer, H.: Geometric measure theory . Classics in Mathematics. Springer, 1996. · Zbl 0874.49001
[6] Folland, G.B. and Stein, E.M.: Hardy spaces on homogeneous groups . Mathematical Notes 28 . Princeton University Press and University of Tokyo Press, 1982. · Zbl 0508.42025
[7] Franchi, B., Serapioni, R. and Serra Cassano, F.: Rectifiability and perimeter in the Heisenberg Group. Math. Ann. 321 (2001), 479-531. · Zbl 1057.49032
[8] Franchi, B., Serapioni, R. and Serra Cassano, F.: On the structure of finite perimeter sets in step 2 Carnot groups. J. Geom. Anal. 13 (2003), no. 3, 421-466. · Zbl 1064.49033
[9] Kaplan, A.: Fundamental solutions for a class of hypoelliptic PDE generated by composition of quadratic forms. Trans. Amer. Math. Soc. 258 (1980), no.1, 147-153. · Zbl 0393.35015
[10] Nagel, A., Stein, E.M. and Wainger, S.: Ball and metrics defined by vector fields. I. Basic properties. Acta Math. 155 (1985), 103-147. · Zbl 0578.32044
[11] Varadarajan, V.S.: Lie groups, Lie algebras, and their representations . Graduate Texts in Mathematics 102 . Springer-Verlag, New York, 1984. · Zbl 0955.22500
[12] Whitney, H.: Analitic extensions of differentiable functions defined in closed sets. Trans. Amer. Math. Soc. 36 (1934), no. 1, 63-89. JSTOR: · Zbl 0008.24902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.